# SDR CALA2017052901642

- Difficulty date: May 29, 2017
- Submitted: May 29, 2017
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 74,505 hours, 28,650 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53230398201
- Condition: Corroded
- Location: Frame 33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO UNDER FLOOR AREA SHEAR TIE ON FRAME 33, STRINGER 43R HAS SURFACE CORROSION.  REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-4 2-11, REV 118.
